Volume 21,Issue 3,2001 Table of Contents

   
Other Issues:  
  

目录

Exponential Attractors for the Ginzburg-Landau-BBM Equations
  DAI Zheng-de and JIANG Mu-rong
  2001,21(3):317-322 [Abstract(1149)]  [View PDF]
  
New Auto-Darboux Transformation and Explicit Analytic Solutions for the Generalized KdV Equation with External Force Term
  YAN Zhen-ya and ZHANG Hong-qing
  2001,21(3):323-328 [Abstract(1440)]  [View PDF]
  
Conditions for Global Stability of n-Patches Ecological System with Dispersion
  SONG Xin-yu and YE Kai-li
  2001,21(3):329-333 [Abstract(1117)]  [View PDF]
  
The Asymptotic Behavior of a Class of Second Order Differential Equation
  FENG Zhao-sheng,WANC Xiao-hui and LI Jin-cheng
  2001,21(3):334-336 [Abstract(934)]  [View PDF]
  
Combinatorial and Statistical Applications of Generalized Stirling Numbers
  Roberto B. Corcino,Leetsch Charles Hsu and Evelyn L. Tan
  2001,21(3):337-343 [Abstract(2093)]  [View PDF]
  
On the Joint Distribution of the Future Infimum and Its Location for a Transient Bessel Process
  SHAO Xian-xi and YIN Chuan-cun
  2001,21(3):344-348 [Abstract(1085)]  [View PDF]
  
Convergence Rates for Sums of Non-identically Distributed Random Elements
  LIANG Han-ying and REN Yao-feng
  2001,21(3):349-354 [Abstract(1051)]  [View PDF]
  
On Linearly Topological Structure and Orthogonality of Menger Probabilistic Inner Product Spaces
  XIAO Jian-zhong
  2001,21(3):355-361 [Abstract(1199)]  [View PDF]
  
Several Derivatives of Adjoined Distributions
  CHENG Lin-zhi
  2001,21(3):362-366 [Abstract(998)]  [View PDF]
  
Rigidity Theorems for Hypersurfaces in Real Space Form
  CHAO Xiao-li
  2001,21(3):367-370 [Abstract(934)]  [View PDF]
  
Geometric Characterizations of Convergence for Sequences of Continuous Linear Functionals
  XU Ji-hong
  2001,21(3):371-376 [Abstract(927)]  [View PDF]
  
On the Flatness and Injectivity of Dual Modules(II)
  HUANG Zhao-yong and TANG Jin-gu
  2001,21(3):377-383 [Abstract(1290)]  [View PDF]
  
An Extension and a Correction Concerning Raney's Lemma
  YIN Dong-sheng
  2001,21(3):384-386 [Abstract(1261)]  [View PDF]
  
Maximal Attractors for Reaction-Diffusion Systems
  WU Jian-hua
  2001,21(3):387-393 [Abstract(1164)]  [View PDF]
  
On the Sufficient Conditions of the Nonexistence of Periodic Solutions for a Planar Nonlinear System
  ZENG Zhi-gang
  2001,21(3):394-398 [Abstract(1113)]  [View PDF]
  
Cauchy Problem for Inhomogeneous, Linearly Degenerate Rich Systems
  LI Da-zhi
  2001,21(3):399-402 [Abstract(950)]  [View PDF]
  
Oscillation Criteria for the Higher Order Nonlinear Neutral Difference Equations with Several Variable Delay Arguments
  SUN Shu-rong and HAN Zhen-lai
  2001,21(3):403-409 [Abstract(1124)]  [View PDF]
  
On the Global Asymptotic Behavior of Solutions for Nonautonomous Generalized Liénard's System
  ZHOU Jin and LIU Zeng-rong
  2001,21(3):410-414 [Abstract(1023)]  [View PDF]
  
Boundary Value Problems for n-th Order Impulsive Differential Equations
  LU Shi-ping
  2001,21(3):415-420 [Abstract(1011)]  [View PDF]
  
An“Errors-in-Variables” Straight Line Model in a High-Dimentional Space
  WU Ke-fa and MA Jun-ling
  2001,21(3):421-428 [Abstract(1051)]  [View PDF]
  
A Closed Graph Theorem for Semi-Reflexive Spaces
  QIU Jing-hui
  2001,21(3):429-432 [Abstract(1094)]  [View PDF]
  
The Characterization of Some of Function Spaces
  QIU Dao-wen
  2001,21(3):433-437 [Abstract(954)]  [View PDF]
  
Surfaces in Euclidean Space with Conformal Gauss Map
  WU Bing-ye
  2001,21(3):438-440 [Abstract(1001)]  [View PDF]
  
Pointwise Approximation by Baskakov-Durrmeyer Operator
  GUO Shun-sheng and SONG Zhan-jie
  2001,21(3):441-446 [Abstract(961)]  [View PDF]
  
The Rate of Lp,Convergence of the Grǖnwald Process
  XU Gui-qiao and LIU Yong-ping
  2001,21(3):447-451 [Abstract(1019)]  [View PDF]
  
Nilpotent Polynomials of Prime GPI-Rings
  YOU Song-fa
  2001,21(3):452-454 [Abstract(1188)]  [View PDF]
  
A Class of Computational Formula Involving the Multiple Sum on Genocchi Number and Riemann Zeta Function
  LIU Mai-xue and ZHANG Zhi-zheng
  2001,21(3):455-458 [Abstract(1297)]  [View PDF]
  
Semigroup Properties for a Class of Linear Damped Elastic System
  HUANG Yong-zhong and GUO Fa-ming
  2001,21(3):459-463 [Abstract(1159)]  [View PDF]
  
Minkowski Inequality over Complex Positive Difinite Matrix
  YUAN Hui-ping
  2001,21(3):464-468 [Abstract(1412)]  [View PDF]
  
Positive Chaos on Symbolic Space and Inverse Limit Space
  LI Ming-Jun and LI Kai-tai
  2001,21(3):469-474 [Abstract(1105)]  [View PDF]